JournalsprimsVol. 20 , No. 5DOI 10.2977/prims/1195180871

On an Abstract Analog of the Bellmann-Gronwall Inequality

  • D. D. Bainov

    University of Plovdiv, Bulgaria
  • A. D. Myshkis

    Moscow State University of Railway Engineering, Russian Federation
  • A. I. Zahariev

    Moscow State University of Railway Engineering, Russian Federation
On an Abstract Analog of the Bellmann-Gronwall Inequality cover

Abstract

The paper considers one of the possible generalizations of the Volterra equations in the case when the independent variable belongs to an arbitrary compact metric space and, as a corollary of the obtained results, an abstract analog of the Bellman-Gronwall inequality is proved.